Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 2


Blending Type Approximation by Bivariate BernsteinKantorovich operators

PP: 423-432
Sheetal Deshwal, Nurhayat Ispir, P. N. Agrawal,
Pop and Fˇ arcas [12] introduced the bivariate operators of the Bernstein-Kantorovich type and the associated GBS(Generalized Boolean sum) operators of the Kantorovich type. The concern of this paper is to obtain the rate of convergence in terms of the partial and complete modulus of continuity and the degree of approximation by means of Lipschitz class for the above bivariate operators. We also study the simultaneous approximation for the first order partial derivative of the operator. In the last section, we estimate the degree of approximation by means of the Lipschitz class for B¨ ogel continuous functions and the rate of convergence with the help of Peetre’s K- functional for the GBS operator of Bernstein-Kantorovich type

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved